Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Mild infiltration fatty liver - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
Doctor :   hi
User :   hello, is that dr....
Doctor :   Dr. XXXXXXXX here.
User :   k
Doctor :   please proceed with your health query
User :   doctor AAAAAAA i was diagnised with mild infiltration fatty liver last year in sep
Doctor :   ok. have you been on medications?
User :   the reason was very well known to be alcoholic consumption very frequently
User :   mostly beer
Doctor :   were the tests repeated anytime recently?
User :   september was d last
User :   d test was done as my sgpt n sgot were high
Doctor :   ok
User :   doc i hav had a drinking problem since 3 yrs nw
User :   as i said mostly beer
User :   which hs also resulted in obesity nw....
Doctor :   please provide your age, gender, location, occupation, height , weight, details of past medical ilness
Doctor :   the various causes for fatty infiltration of liver
Doctor :   like alcohol consumption, obesity, starvation, diabetes mellitus, corticosteroids use, poisons like carbon tetrachloride and yellow phosphorus, Cushing's syndrome, and high cholesterol
User :   age 25, male, 5 ft 8 ", 110 kilos.
User :   in 2006 july i experienced venus thrombosis
Doctor :   the changes being mild can be reversed over time with a well balanced diet and avoiding or treating the underlying reason
User :   was injected 7 shots of inoxprin n then was on warfarin n then ecosprin and dospin for sometime
Doctor :   having moderate exercise daily and, drinking plenty of water also helps
Doctor :   ok
User :   i used to be very careful abt my body
User :   but lotta restrictions came over after the thrombosis moreover some personal probs put me into drinking
User :   m into the navy by the way
Doctor :   ok
User :   EXcept for the one year of sailing that i hav done in between, totally outta the last 4 yrs i hav benn drinkin almost for 3 yrs
Doctor :   the reason for your having fatty infiltration could be alcohol and obesity
User :   in dec 2008 the first time during my medical check up i was told to have a fatty liver
Doctor :   ok
User :   yes my obesity is coz of alcohol , so thas d prime reason
User :   then the last check was in sep as i said which said it was mild infiltration
User :   nw its almost more than 7 months i hav had a chlk up
Doctor :   then a follow up check along with liver function tests should be done now since it is more than 6 months up
User :   doc can mild get moderate in a span of six months????
Doctor :   if the alcohol intake continues along with lack of exercises then it can progress to moderate
User :   but how much time does that take to happen?
Doctor :   it can vary from patient to patient and also depends on the continuation or absence of causative factors.
User :   when it get s moderate can u tell me if any symptoms can b observed?
User :   coz the nite i drink, the nex day i hav vomittin sensation, but i dont vomit its jus the sensation.... i jus kinda spit
Doctor :   yes, you should be vigilant on symptoms like increased fatigue, nausea, pain,
User :   n a very mild painy feelin over the liver area in the upper abs........
User :   but ths pain disappears if i discontinue drinking on the second or third day continuously
Doctor :   you have to quit alcohol for the changes to reverse and not progress further
User :   yes doc
User :   do its been 4 days nw
User :   but i jus had a few queries
Doctor :   ok. that is good. you can proceed with your queries
User :   in dec 2008 my company doc advised me to take sorbillin syrup, silybon 140 tab, and 1 tab absolut daily............r these really required coz i used to take but then i ws not very regular coz of my drinkin
Doctor :   these tablets will help liver to recover from the damage
Doctor :   you should continue them
User :   do they always hav to b after a meal
Doctor :   and also do a repaet scan and liver function tests now
Doctor :   yes, as the food is needed to make the medication in it to get absorbed.
User :   m also tryin to be on a fruits and raw veg diet nw a days to lose fats
User :   u mean a fruit is enuf before the medication like an apple or so?
Doctor :   no, you will need a proper balanced diet
Doctor :   you can take help of our diet and nutrition services
User :   k.
Doctor :   to get a personalized diet plan along with a fitness plan
User :   doc along with this can i also go for ths herbal himalaya liv 52 tab ...........???????? n they say take 3 tabs at a time ,,,,that too twice or thrice daily......can u pls advice me over that
Doctor :   it is considered to be good. however I will not be able to comment on it since I practice allopathic medicine.
Doctor :   do not combine herbal and allopathic medications
Doctor :   it might result in adverse drug reactions
Doctor :   stick to what your treating physician is prescribed to you
Doctor :   and go for regular follow ups every month atleast to see if improvement can be noted.
User :   my treating physician.... hs jus asked me to lose weight
Doctor :   and treatment course modified as needed
User :   my company doc actually prescribed those
User :   doc can u pls find out n lemme know whether i can combine liv 52 along with the others
Doctor :   it should not be taken together, if taking then you should consult your treating doctor and then take it. even if you do take it, there should be a gap of atleast 1 hour between taking allopathic meds and the Liv 52
User :   k
User :   k
User :   doc one more question off the topic
User :   does swimming make u go dark?
Doctor :   is there anything else i can help you with?
Doctor :   ok. its the sun rays that make you tan
User :   k
Doctor :   usually swimming should not make you dark
User :   u mean swimming at nite will hav no affect???
Doctor :   unless the water is hard water
User :   whats hard mean???
Doctor :   hard water is water with high mineral content
User :   can the chlorine in the water have any affects ?
Doctor :   yes it can make skin dark if the chlorine content is more in water
User :   ok thenk u
Doctor :   Is there any thing else I can help you with?
User :   no that s it
Doctor :   Please fill the feedback form say done when done.
User :   k
User :   done
Doctor :   Thanks for consulting me. Bye for now. Please chat with our doctors 24/7 for medical queries. Please refer your friends to our service.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor